# SDR DXTA2025081104561

- Difficulty date: August 10, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N974QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0429
- Aircraft time: 259 hours, 166 cycles
- System (JASC): 5270 · Door Warning System
- Part: Pcb
- Condition: Faulted
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMB OUT, THROUGH 38,000 FT, HAD AN AMBER CHK DOORS & AMBER CABIN DOOR OPEN LIGHT.  CABIN DOOR OPEN LIGHT ON DOOR HANDLE ILLUM. RAN QRH & CONTINUED TO DESTINATION UNEVENTFULLY WITH NO CHANGES. ONCE ON GROUND RECYCLED DOOR & CAS MESSAGES & HANDLE LIGHT REMAINED ILLUM. GAINED ACCESS TO CMC VEIWER & SAW CABIN DOOR VENT CAPTURED ON THE CMC FAULT MESSAGES. REMOVED CABIN DOOR STEPS & OPS DOOR HANDLE & NOTICED VENT DOOR SENSOR LIGHT OPS NORMAL & OTHER CABIN DOOR LIGHT SENSORS WERE OPS NORMAL.  NORMAL IS SENSOR LIGHTS OFF WHEN DOOR HANDLE IN OPEN POSITION & ON WHEN DOOR HANDLE IN CLOSE IAW AMM 52-10-00.  PERFORMED MAIN DOOR RESET OVERRIDE &  SEEMED TO CLEAR DOOR OPEN MESSAGE. OPS DOOR SEVERAL TIMES & DOOR WAS OPS NORMAL. FOUND  PCB WHICH WAS SENT TO BE A DIFFERENT PART NUMBER AND NOT APPLICABLE PER THE IPC. TECH REINSTALLED ORGINAL CED MONITOR PCB AND PERFORMED GOOOD OPS CHECKS.  WITH THE PCB AND WIRE HARNESS CHECKING GOOD AND THE SATISFACTORY RESULTS REPORTED DURING THIS EVENT,  MAINTENANCE PERFORMED IAW AMM 24-60-40. NO FURTHER ACTION REQUIRED AT THIS TIME.
